MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3257-24
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while a nurse tried to remove gripper micro to remove needle after port access but was unable to do so.A second nurse attempted without success so the line was removed and a new needle used to access without issues.Tried to pull back to release gripper after it was removed from patient but still was unsuccessful.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Units received: one unit was received for evaluation; the returned unit was received decontaminated and inside a plastic container which is not its original package.Visual inspection: the units was visually inspected under normal conditions of illumination.Results: it is observed the needles bent.The complaint is confirmed.The most probable root cause is that the product became damaged during use since the units cannot bet inserted in fixture t98-5494 if needle is bent.The cause of the reported problem was traced to the user manipulation of the device during use.No corrective actions are required since it?s unlikely that needle was bent during the manufacturing process.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11781488
Report Number3012307300-2021-03891
Device Sequence Number3646043
Product Code FPA
UDI-Device Identifier10610586029806
UDI-Public10610586029806
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3257-24
Device Catalogue Number21-3257-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer06/28/2021
06/14/2023
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date03/07/2022
06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown